# SDR USAA970282

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5754 · Leading Edge Devices
- Part: Carriage
- Part number: 65C344836
- Condition: Sheared
- Location: Rt Te Flap
- Part time: 35,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL INSPECTION, FOUND THE RIGHT OUTBOARD FLAP INBOARD CARRIAGE SHEARED 1.25 INCHES FROM THE SHOULDER.  PART REPLACED PER CMM 57-53-32.  (X)
